# SDR AALA981956

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 15L CRACKED IN TWO PLACES AT FASTENERS, STATION 720B PLUS 16 INCHES, AFT OF ICE LIGHT.  REMOVED DAMAGED AREA OF STRINGER 15L, AFT OF ICE LIGHT STATION 720C.  REPAIRED WITH STRINGER SPLICE PER SRM 53-10-3 DETAIL 2.  (M)
